Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Haar measure for measure groupoids


Author: Peter Hahn
Journal: Trans. Amer. Math. Soc. 242 (1978), 1-33
MSC: Primary 28C10; Secondary 22D40
MathSciNet review: 496796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that Mackey's measure groupoids possess an analogue of Haar measure for locally compact groups; and many properties of the group Haar measure generalize. Existence of Haar measure for groupoids permits solution of a question raised by Ramsay. Ergodic groupoids with finite Haar measure are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28C10, 22D40

Retrieve articles in all journals with MSC: 28C10, 22D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0496796-6
PII: S 0002-9947(1978)0496796-6
Article copyright: © Copyright 1978 American Mathematical Society